Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My doctor has put me on singular for a complication

My doctor has put me on singular for a complication of breast augmentation to which I had a hematoma and still have swelling...I am three days in w taking med and woke up w red eyes...dry throat and scatchy....could this be a side effect of this drug...I don't have any allergies? At all..
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
My doctor has put me on singular for a complication